# SDR SWAA2023090189305

- Difficulty date: August 14, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 72,550 hours, 42,916 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INBOARD TRAILING EDGE TEE ANGLE LOCATED ON IRSS 211 AT RT WING 2023-508488<[01] REPLACED ANGLE LOCATED ON IRSS 211 AT RT WING.IAW. B737-700 SRM 51-10-02-0G-0 ITEM 9; SRM 51-40-02-0G-0 AND DWG 115A2001 SHEET 8 REV: . TOOL USED: ELECTRONIC CALIPER. P/N: 500-197-30  S/N: A21147748 DUE DATE: 18-OCT-23.;[02] REPLACED ANGLE LOCATED ON IRSS 211 AT RT WING.IAW. B737-700 SRM 51-10-02-0G-0 ITEM 9; SRM 51-40-02-0G-0 AND DWG 115A2001 SHEET 8 REV: . TOOL USED: ELECTRONIC CALIPER. P/N: 500-197-30  S/N: A21147748 DUE DATE: 18-OCT-23.
